Continuous Fractional Power Bessel Wavelet Transform on Zemanian Type Spaces
D. T. Haimo, Integral equations associated with Hankel convolution, Trans. Amer. Math. Soc., 116 (1965), 330–375.
I. I. Hirschman Jr, Variation diminishing Hankel transform, J. Anal. Math., 8 (19601961), 307–361.
F. H. Kerr, Fractional powers of Hankel transforms in the Zemanian spaces, J. Math. Anal. Appl., 166 (1992), 65–83.
V. Namias, Fractionalization of Hankel transform,J. Inst. Math. Appl., 26 (1980), 187–197.
R. S. Pathak and M. M. Dixit, Bessel wavelet transform on certain function and distribution spaces, J. Anal. Appl., 1 (2)(2003), 65–83.
R. S. Pathak and M. M. Dixit, Continuous and discrete Bessel wavelet transforms, J. Comput. Appl. Math., 160 (1-2) (2003), 241–250.
C. J. R. Sheppard and K. G. Larkin, Similarity theorems for fractional Fourier transforms and fractional Hankel transforms, Opt. Commun., 154 (1998), 173–178.
S. K. Upadhyay, R. N. Yadav and L. Debnath, On continuous Bessel wavelet transformation associated with the Hankel-Hausdorff operator, Integral Transforms and Spec. Funct., 23 (5) (2012), 315–323.
A. H. Zemanian, Generalized integral transformations, Interscience Publishers, New York, 1968.
Y. Zhang, T. Funaba and N. Tanno, Self-fractional Hankel functions and their properties, Opt. Commun., 176 (2000), 71–75.
- There are currently no refbacks.